Poison Ivy, Oak, and Sumac Information Center

Q&A Board

pi, prednisone, hives..

Subject: pi, prednisone, hives..
Author: leslie
Date: 6/12/2005 2:14 pm
Views: 5808
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
i was exposed to pi on may 30, in emergency room on june 7 because it looked infected, was given a steroid shot, and antibiotic w/ RX for tetracycline - which i started right away. Followed up with family md the next day who gave me a seven day Prednisone pack . after a few days the raw outbreaks have cleared, just still swollen, red and itchy - NO PUS. Finished pred pack and it seems that now i have a very itchy (small bumps) rash & swelling that resembles hives - In places where there was no original rash!!! i stopped taking the antibiotic in case it was a reaction. any ideas? my doc is on vacation this week, and i am getting frustrated....

SubjectAuthorDate
pi, prednisone, hives.. (Approved)leslie6/12/2005 2:14 pm
  Re: pi, prednisone, hives.. (Approved)rosemarie6/12/2005 4:48 pm
    Re: pi, prednisone, hives.. (Approved)Mimi7/21/2005 11:00 pm
      Re: pi, prednisone, hives.. (Approved)henny387/22/2005 4:08 pm